# SDR HEED065770

- Difficulty date: December 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3193E
- Make and model: Bell 407
- Aircraft serial: 53276
- Engine: Tmeca ARRIEL1S1
- System (JASC): 7323 · Turbine Governor
- Part: Shaft Seal
- Part number: 6854424
- Condition: Leaking
- Location: Engine
- Part time: 507 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SHAFT SEAL LEAKING. REPLACED UNIT.
